# SDR CALA9900649

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING OUTBOARD AILERON LOWER SKIN INTERNALLY CORRODED.  THE AILERON SKIN WAS REPLACED IAW SRM 51-31-01 AND 51-33-01.
